Existence of Mild Solutions for a Semilinear Integrodifferential Equation with Nonlocal Initial Conditions
Carlos Lizama and
Juan C. Pozo
Abstract and Applied Analysis, 2012, vol. 2012, 1-15
Abstract:
Using Hausdorff measure of noncompactness and a fixed-point argument we prove the existence of mild solutions for the semilinear integrodifferential equation subject to nonlocal initial conditions , , , where , and for every the maps are linear closed operators defined in a Banach space . We assume further that for every , and the functions and are -valued functions which satisfy appropriate conditions.
Date: 2012
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/647103.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/647103.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:647103
DOI: 10.1155/2012/647103
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().